# SDR USAA2009020390263

- Difficulty date: January 19, 2009
- Submitted: February 3, 2009
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 66,038 hours, 45,650 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 654577678
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - C21 - MAJOR REPAIR - CORROSION ON FUSELAGE SKIN BETWEEN BS 747 TO BS 767, S27L TO S27R.  REPAIRED FUSELAGE SKIN BETWEEN BS 747 TO BS 767, S27L TO S27R IAW US AIRWAYS EA 132220.
